# SDR CA130314008

- Difficulty date: February 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 10839F
- Condition: Malfunctioned
- Location: Nr 2 Eng Fuel
- Part time: 21,679 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH, FUEL TEMPERATURE ON NR 2 ENGINE ROSE ABOVE 57 DEGREES, QRH ACTIONED AND BY TURNING ON NR 2 AUXILIARY PUMP, IT INITIALLY REDUCED TEMPERATURE INTO GREEN ARC.  HOWEVER SHORTLY AFTER THE TEMP AGAIN INCREASED TO 80 DEGREES AT TIMES.   DURING DESCENT THE TEMPERATURE MOSTLY FELL BACK INTO THE GREEN ARC AND THE LANDING WAS UNEVENTFUL WITH A TAXI BACK TO THE BAY AND NORMAL DISEMBARKATION.  RT  NR 2 ENGINE FUEL HEATER ASSY REPLACED IAW MM 72-01-40 ENGINE GROUND RUN C/O IAW AMM 71-00-00, OPS TEST & LEAK TEST OF FUEL HEATER C/O IAW MM 72-01-40.  NR 2 FUEL TEMP, ENGINE  REMAINS CONSTANT WITH ENGINE TRENDS AND WITHIN LIMITS.
